Heat flow and boundary value problem for harmonic maps
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, p. 363-395
@article{AIHPC_1989__6_5_363_0,
     author = {Kung-Ching, Chang},
     title = {Heat flow and boundary value problem for harmonic maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {5},
     year = {1989},
     pages = {363-395},
     zbl = {0687.58004},
     mrnumber = {1030856},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_5_363_0}
}
Kung-Ching, Chang. Heat flow and boundary value problem for harmonic maps. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, pp. 363-395. http://www.numdam.org/item/AIHPC_1989__6_5_363_0/

[BeC1] V. Benci and J.M. Coron, The Dirichlet Problem for Harmonic Maps From the Disk Into the Euclidean n-Sphere, Analyse nonlineaire, Vol. 2, No. 2, 1985, pp. 119-141. | Numdam | MR 794003 | Zbl 0597.35022

[BrC1] H. Brezis and J.M. Coron, Large Solutions for Harmonic Maps in Two Dimensions, Comm. Math. Phys., T. 92, 1983, pp. 203-215. | MR 728866 | Zbl 0532.58006

[C1] K.C. Chang, Infinite Dimensional Morse Theory and its Applications, Univ. de Montréal, 1985. | MR 837186 | Zbl 0609.58001

[EL1] J. Eells and L. Lemaire, A Report on Harmonic Maps, Bull. London Math. Soc., Vol. 16, 1978, pp. 1-68. | MR 495450 | Zbl 0401.58003

[ES1] J. Eells and J.H. Sampson, Harmonic Mappings of Riemannian Manifolds, A.J.M., vol. 86, 1964, pp. 109-160. | MR 164306 | Zbl 0122.40102

[EW1] J. Eells and J.C. Wood, Restrictions on Harmonic Maps of Surfaces, Topology, Vol. 15, 1976, pp. 263-266. | MR 420708 | Zbl 0328.58008

[F1] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N.J., 1964. | MR 181836 | Zbl 0144.34903

[H1] R. Hamilton, Harmonic Maps of Manifolds with Boundary, L.N.M. No. 471, Springer, Berlin-Heidelberg-New York, 1975. | MR 482822 | Zbl 0308.35003

[J1] J. Jost, Ein Existenzbeweis für harmonische Abbildungen, dis ein Dirichlet-problem lösen, mittels der Methode der Wäumeflusses, Manusc. Math., Vol. 38, 1982, pp. 129-130. | Zbl 0486.58011

[J2] J. Jost, The Dirichlet problem for harmonic maps from a surface with boundary onto a 2-sphere with nonconstant boundary values, J. Diff. Geometry, Vol. 19, 1984, pp. 393-401. | MR 755231 | Zbl 0551.58012

[LSU1] O.A. Ladyszenskaya, V.A. Solonnikov and N.N. Ural'Ceva, Linear and Quasilinear Equations of Parabolic Type, A.M.S. Transl. Math. Monogr. 23, Providence, 1968.

[L1] L. Lemaire, Boundary Value Problems for Harmonic and Minimal Maps of Surfaces Into Manifolds, Ann. Scuola Norm. Sup. Pisa, (4), 9, 1982, pp. 91-103. | Numdam | MR 664104 | Zbl 0532.58004

[N1] S.M. Nikol'Ski, Approximation of Functions of Several Variables and Imbedding Theorems, Springer-Verlag, 1975. | MR 374877 | Zbl 0307.46024

[SU1] J. Sacks and K. Uhlenbeck, The Existence of Minimal Immersions of Two Spheres, Ann. Math., Vol. 113, 1981, pp. 1-24. | MR 604040 | Zbl 0462.58014

[St1] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton, 1970. | MR 290095 | Zbl 0207.13501

[S1] M. Struwe, On the Evolution of Harmonic Mappings, Commet. Math. Helvetici, Vol. 60, 1985, pp. 558-581. | MR 826871 | Zbl 0595.58013

[S2] M. Struwe, The Evolution of Harmonic Maps (Part I) Heat-Flow Methods for Harmonic Maps of Surfaces and Applications to Free Boundary Problems, I.C.T.P., 1988. | MR 965544

[S3] M. Struwe, The Evolution of Harmonic Maps (Part II). On the Evolution of Harmonic Maps in Higher Dimensions, Jour. Diff. Geometry (to appear). | MR 1159304 | Zbl 0631.58004

[U1] K. Uhlenbeck, Morse Theory by Perturbation Methods with Applications to Harmonic Maps, T.A.M.S., 1981. | MR 626490 | Zbl 0509.58012

[VW1] W. Von Wahl, Verhalten der Lösungen parabolisher Gleischungen für t → ∞ mit Lösbarkeit in Grossen, Nachr. Akad. Wiss. Göttingen, 5 1981. | MR 656525

[W1] R.H. Wang, A Fourier Method on the Lp Theory of Parabolic and Elliptic Boundary Value Problems, Scientia Sinica, 1965. | Zbl 0158.11801